Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 300, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 14, 2016, 9:34 AM CDT for Ohio County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 9:34 AM CDT (14:34 UTC)
- Expired
- Jul 14, 2016, 10:00 AM CDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ohio County, KY
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372
WUUS53 KLMK 141434
SVRLMK
KYC183-141500-
/O.NEW.KLMK.SV.W.0300.160714T1434Z-160714T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OHIO COUNTY IN CENTRAL KENTUCKY...
* UNTIL 1000 AM CDT
* AT 934 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MASONVILLE...MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...FORDSVILLE...CENTERTOWN...MCHENRY...
SANDEFUR CROSSING...ROSINE...HORSE BRANCH...DEANEFIELD AND NARROWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3755 8705 3763 8695 3762 8692 3767 8682
3771 8687 3774 8683 3766 8664 3762 8664
3761 8663 3757 8663 3755 8667 3741 8662
3731 8677 3732 8677 3734 8680 3733 8682
3731 8682 3747 8711
TIME...MOT...LOC 1434Z 301DEG 52KT 3757 8700
HAIL...<.75IN
WIND...60MPH
$$
MJ1 follow-up statement
883
WWUS53 KLMK 141459
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 AM CDT THU JUL 14 2016
KYC183-141509-
/O.EXP.KLMK.SV.W.0300.000000T0000Z-160714T1500Z/
OHIO KY-
959 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR OHIO COUNTY WILL EXPIRE AT
1000 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3755 8705 3763 8695 3762 8692 3767 8682
3771 8687 3774 8683 3766 8664 3762 8664
3761 8663 3757 8663 3755 8667 3741 8662
3731 8677 3732 8677 3734 8680 3733 8682
3731 8682 3747 8711
TIME...MOT...LOC 1456Z 301DEG 52KT 3757 8700
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:51 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 14, 5:51 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Louisville KY 651 AM EDT THU JUL 14 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued 628 AM EDT Thu Jul 14 2016 Increased PoPs for a few hours this morning ahead of a small MCS over the Wabash Valley as it dives to the SSE into the northern and western sections of the LMK CWA. This activity should either move out of the area or fall apart as it moves through, with redevelopment this afternoon along various old outflow boundaries and ahead of an approaching cold front and upper level disturbance. .SHORT TERM (Now through Friday)... Issued at 318 AM EDT Thu Jul 14 2016 We are seeing a few showers and storms extending from central IL into southern IN as a subtle surge in the 25-30 knot LLJ creates some isentropic lift. Will mention 50-60% chance along and north of I-64 and mainly west of I-65 through the early morning hours. Elsewhere, most places will stay dry, but will mention a 10-20 percent chance of a stray shower or storm as some elevated instability is noted. Also of note, will watch the convective complex over southern MO dive into NE Arkansas, W Kentucky, and W Tennessee through the morning. These storms should mainly miss our region, but will include a small chance across our west to account for them this morning. Expect coverage of showers and storms to increase as we move into late morning and early afternoon. This will be in response to a gradually destabilizing warm sector ahead of an approaching frontal boundary. Additionally, a few vort anomalies will move through the zonal flow aloft and could help to focus lower level flow enough to act as a trigger. Will put coverage in the scattered to numerous range, where gusty winds, lightning and heavy rainfall will be the main threats. Although the air mass will be moderately unstable, deep layer shear values will be too weak for much organization. PWAT values look to be in the 1.75 - 2" range through the column, and with overall slower movement some localized flash flooding concerns aren't out of the question. A few pulse severe storms can't be ruled out mainly across central and southern KY. Highs today should be in the upper 80s to around 90. Frontal boundary sags through our area tonight, with coverage and intensity of showers and storms dropping off around and after sunset. Any lingering coverage of storms in the overnight will be in our far SE, but expect mainly dry. MCV moving out of the southern Plains may provide enough focus across southern KY for scattered showers and storms on Friday. Areas across southern IN and northern KY should stay mostly dry with temps in the upper 80s. .LONG TERM (Friday Night through Wednesday)... Issued at 330 AM EDT Thu Jul 14 2016 Friday Night - Saturday... Models generally agree on a convectively induced MCV moving from the Ozarks to the Tennessee Valley on Friday night. Given the good agreement, like the idea of scattered pops mainly across southern Kentucky. Lows should mostly be in the 65 to 70 range, with the cooler mins across southern IN. Most locations should be dry by Saturday morning as a subsidence takes hold behind the departing wave. Will have to hold onto some slight chances across our far east as we move through the day. Highs Saturday should be a bit cooler in the mid 80s. A steady NE surface flow should help to keem them slightly subdued. Saturday Night - Sunday Night... A strengthening upper ridge over the southern half of the country will help to dry us out to end the weekend. We'll also see a trend toward warmer temps as highs on Sunday reach into the upper 80s and low 90s. Meanwhile, overnight lows will trend milder. Expect low 70s by Sunday night. Monday - Tuesday... ...Severe Storms Monday Evening into Early Tuesday?.... An interesting setup for the Monday evening into Tuesday time frame. The central CONUS upper ridge will amplify by Monday and put the Ohio River Valley in NW flow aloft. Expect that the atmosphere will become highly unstable (models suggest ~5000 J/KG across IL/IN/OH) on the eastern periphery of the upper ridge on Monday afternoon. Meanwhile, a nice impulse with 0-6 km bulk shear values in the 40-50 knot range embedded in the NW flow aloft will slide across the southern Great Lakes. Given the setup, expect that a MCS with a substantial damaging wind threat could develop to our north in the afternoon hours. By late Monday evening into Tuesday morning, this MCS could survive into our area. We will be further displaced from the better wind energy to the north, but a still unstable airmass combined with a potentially cold pool driven MCS would be enough to warrant a damaging wind threat if this setup materializes. Stay tuned. Look for highs on Monday in the upper 80s to low 90s. Tuesday highs would be dependent on what happens with convection. 85 to 90 is a reasonable range. Tuesday Night - Wednesday... Impressive H5 upper ridge tries to dominate much of the country by Wed into the end of the week. This will lead to a drier/hotter trending forecast for our region. && .AVIATION (12Z TAF Update)... Issued at 651 AM EDT Thu Jul 14 2016 Showers that had been over south central Illinois all night have started to become more organized and stronger. These showers and thunderstorms are expected to drop to the SSE this morning. Have timed them into SDF and BWG from radar trends...though they may just miss SDF to the west and they may fizzle before making it all the way down to BWG. Kept conditions VFR. Scattered thunderstorm (re)development is expected this afternoon on various outflow boundaries as the atmosphere destabilizes. We'll also have an advancing cold front and upper level disturbance to help get things going. Convection should wane this evening and lead to a quiet overnight. May see some fog formation by Friday morning. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........13 Short Term.....BJS Long Term......BJS Aviation.......13
Hazardous weather outlook, Jul 14, 2:51 AM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 351 AM EDT THU JUL 14 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150800- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 351 AM EDT THU JUL 14 2016 /251 AM CDT THU JUL 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS TODAY WITH GUSTY WINDS...LIGHTNING...AND LOCALLY HEAVY RAINFALL BEING THE MAIN THREATS. AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY DEVELOP LOCALIZED FLOODING CONCERNS. THUNDERSTORMS ARE EXPECTED TO DIMINISH IN COVERAGE AROUND AND AFTER SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE MONDAY EVENING THROUGH MONDAY NIGHT TIME FRAME WILL HAVE THE BEST CHANCE AT PRODUCING STRONG TO SEVERE STORMS. STAY UP TO DATE OF THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY DAMAGE FROM STORMS. BJS
In the hours before
Local storm report, Jul 14, 5:13 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM LIGHTNING 1 NNW LEXINGTON 38.06N 84.47W
07/14/2016 FAYETTE KY 911 CALL CENTER
TREE DOWN ON OAK HILL DRIVE .
1214 AM LIGHTNING 4 WSW LEXINGTON 38.02N 84.53W
07/14/2016 FAYETTE KY 911 CALL CENTER
TREE DOWN AT ROSEMONT GARDEN AND SOUTHPORT
DRIVE.
1214 AM TSTM WND DMG 4 WSW LEXINGTON 38.02N 84.52W
07/14/2016 FAYETTE KY BROADCAST MEDIA
POWER LINES AND TRESS DOWN ON ELAM PARK.
1205 AM TSTM WND GST 7 E VERSAILLES 38.04N 84.60W
07/14/2016 M56 MPH FAYETTE KY ASOS
.
1203 AM TSTM WND DMG 5 ESE VERSAILLES 38.03N 84.63W
07/14/2016 FAYETTE KY BROADCAST MEDIA
TREE DOWN ON FORT SPRINGS ROAD.
1148 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
07/13/2016 HARRISON KY 911 CALL CENTER
POWER LINE DOWN ON WEST PLEASANT STREET.
1145 PM TSTM WND DMG 2 SW ODDVILLE 38.43N 84.26W
07/13/2016 HARRISON KY 911 CALL CENTER
MULTIPLE TREES DOWN ALL OVER THE COUNTY WITH
MANY REPORTS ON THE EASTERN SIDE OF THE
COUNTY.
1140 PM TSTM WND DMG 3 W CYNTHIANA 38.39N 84.34W
07/13/2016 HARRISON KY 911 CALL CENTER
ROOF BLOWN OFF BUILDING ON AMMERMAN PIKE.
1053 PM TSTM WND DMG 3 SSE SHELBYVILLE 38.18N 85.21W
07/13/2016 SHELBY KY 911 CALL CENTER
TREES DOWN ALONG MT. EDEN ROAD IN THE AREA
OF HOOPER STATION AND MCMAKIN-MCMULLEN.
0812 PM TSTM WND DMG 1 WNW CELESTINE 38.39N 86.80W
07/13/2016 DUBOIS IN EMERGENCY MNGR
LARGE TREE DOWN AT STATE ROAD 164 AND
STEINBOTTOM ROAD.
&&
NWS LOUISVILLE KY
IRIS SYSTEM
SZAPPANOSLocal storm report, Jul 14, 9:00 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG SULPHUR 38.24N 86.47W
07/13/2016 CRAWFORD IN LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Jul 14, 9:02 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 3 NE MARENGO 38.40N 86.31W
07/13/2016 ORANGE IN LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Jul 14, 9:03 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM LIGHTNING 1 NNW LEXINGTON 38.06N 84.47W
07/14/2016 FAYETTE KY 911 CALL CENTER
TREE DOWN ON OAK HILL DRIVE .
1214 AM TSTM WND DMG 4 WSW LEXINGTON 38.02N 84.52W
07/14/2016 FAYETTE KY BROADCAST MEDIA
POWER LINES AND TRESS DOWN ON ELAM PARK.
1214 AM LIGHTNING 4 WSW LEXINGTON 38.02N 84.53W
07/14/2016 FAYETTE KY 911 CALL CENTER
TREE DOWN AT ROSEMONT GARDEN AND SOUTHPORT
DRIVE.
1205 AM TSTM WND GST 7 E VERSAILLES 38.04N 84.60W
07/14/2016 M56 MPH FAYETTE KY ASOS
.
1203 AM TSTM WND DMG 5 ESE VERSAILLES 38.03N 84.63W
07/14/2016 FAYETTE KY BROADCAST MEDIA
TREE DOWN ON FORT SPRINGS ROAD.
1148 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
07/13/2016 HARRISON KY 911 CALL CENTER
POWER LINE DOWN ON WEST PLEASANT STREET.
1145 PM TSTM WND DMG 2 SW ODDVILLE 38.43N 84.26W
07/13/2016 HARRISON KY 911 CALL CENTER
MULTIPLE TREES DOWN ALL OVER THE COUNTY WITH
MANY REPORTS ON THE EASTERN SIDE OF THE
COUNTY.
1140 PM TSTM WND DMG 3 W CYNTHIANA 38.39N 84.34W
07/13/2016 HARRISON KY 911 CALL CENTER
ROOF BLOWN OFF BUILDING ON AMMERMAN PIKE.
1053 PM TSTM WND DMG 3 SSE SHELBYVILLE 38.18N 85.21W
07/13/2016 SHELBY KY 911 CALL CENTER
TREES DOWN ALONG MT. EDEN ROAD IN THE AREA
OF HOOPER STATION AND MCMAKIN-MCMULLEN.
0842 PM TSTM WND DMG 3 NE MARENGO 38.40N 86.31W
07/13/2016 ORANGE IN LAW ENFORCEMENT
TREES REPORTED DOWN.
0838 PM TSTM WND DMG SULPHUR 38.24N 86.47W
07/13/2016 CRAWFORD IN LAW ENFORCEMENT
TREES REPORTED DOWN.
0812 PM TSTM WND DMG 1 WNW CELESTINE 38.39N 86.80W
07/13/2016 DUBOIS IN EMERGENCY MNGR
LARGE TREE DOWN AT STATE ROAD 164 AND
STEINBOTTOM ROAD.
&&
SZAPPANOS
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jul 14, 9:30 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 AM CDT THU JUL 14 2016
KYZ023-024-026-027-061-141500-
BUTLER-OHIO-HANCOCK-GRAYSON-BRECKINRIDGE-
930 AM CDT THU JUL 14 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OHIO...NORTHWESTERN
GRAYSON...SOUTHWESTERN BRECKINRIDGE...SOUTHEASTERN HANCOCK AND
NORTHWESTERN BUTLER COUNTIES...
AT 929 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED 8 MILES NORTHWEST
OF HARTFORD...MOVING SOUTHEAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...FORDSVILLE...CENTERTOWN...MCHENRY...
ROCKPORT...ROCHESTER...SANDEFUR CROSSING...
ARRINGTON CORNER AND ROSINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3738 8709 3746 8710 3748 8713 3748 8710
3763 8695 3762 8692 3767 8682 3771 8687
3774 8682 3779 8682 3782 8678 3769 8635
3717 8692 3724 8691 3727 8698 3732 8699
3736 8703 3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 1429Z 301DEG 53KT 3755 8699
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:18 PM CDT | Special Weather Statement | LMK | Oldham | 42 min |
| Jul 13, 8:46 PM CDT | Special Weather Statement | LMK | Henry, Trimble | 44 min |
| Jul 13, 9:21 PM CDT | Special Weather Statement | LMK | Shelby | 24 min |
| Jul 13, 9:43 PM CDT | Special Weather Statement | LMK | Franklin | 32 min |
| Jul 13, 9:52 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 23 min |
| Jul 13, 10:03 PM CDT | Special Weather Statement | LMK | Franklin, Scott | 27 min |
| Jul 13, 10:14 PM CDT | Special Weather Statement | LMK | Franklin, Scott | 31 min |
| Jul 13, 10:22 PM CDT | Special Weather Statement | LMK | Harrison, Scott | 23 min |
| Jul 13, 10:35 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 25 min |
| Jul 13, 10:52 PM CDT | Special Weather Statement | LMK | Nicholas | 23 min |
| Jul 13, 10:54 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Woodford | 36 min |
| Jul 13, 11:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine | 37 min |
| Jul 13, 11:15 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 30 min |
| Jul 14, 9:30 AM CDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jul 14, 10:05 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 55 min |
| Jul 14, 11:32 AM CDT | Special Weather Statement | LMK | Clark, Garrard, Jessamine, Madison | 58 min |
| Jul 14, 11:35 AM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Green, Hart, Metcalfe and 3 more | 55 min |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| Jul 14, 1:46 PM CDT | Special Weather Statement | LMK | Madison | 44 min |
| Jul 14, 1:48 PM CDT | Special Weather Statement | LMK | Nicholas | 27 min |
| Jul 14, 2:00 PM CDT | Special Weather Statement | LMK | Madison | 30 min |
| Jul 14, 2:06 PM CDT | Special Weather Statement | LMK | Boyle | 24 min |
| Jul 14, 2:08 PM CDT | Special Weather Statement | LMK | Hancock | 37 min |
| Jul 14, 2:32 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 43 min |
| Jul 14, 3:32 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 14, 3:48 PM CDT | Special Weather Statement | LMK | Breckinridge | 27 min |
| Jul 14, 4:29 PM CDT | Special Weather Statement | LMK | Ohio | 31 min |
| Jul 14, 4:56 PM CDT | Special Weather Statement | LMK | Grayson | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.